# SDR 22AA200900031

- Difficulty date: November 17, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N450ML
- Make and model: Doug DC-10-30F
- Aircraft serial: 47831
- Aircraft time: 102,367 hours, 19,001 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT FOUND ELT LIGHT BLINKING. ENTERED ON DMI NR 23233 IAW MEL 25-40-2 CAT "A" C/B COLLARED VERIFIED NO AUDIO TRANSMIT ON VHF FREQ, PLACARD INSTALLED DMI NR 23233.
